Archived

This topic is now archived and is closed to further replies.

Very Dry + Flakey! Photos

4 posts in this topic

Hi!

I have had these dry patches for just under a week, they won't seem to go even with moisturiser, exfoliator, etc.

Does anyone have any suggestions? I think it's from Cetaphil. I started using it and got this reaction, but I immediately discontinued it after a few days.

Thanks!post-175220-0-12785200-1335308349_thumb.post-175220-0-06210700-1335308360_thumb.post-175220-0-40979900-1335335431_thumb.

post-175220-0-12785200-1335308349_thumb.

post-175220-0-06210700-1335308360_thumb.

post-175220-0-40979900-1335335431_thumb.

Share this post


Link to post
Share on other sites

This post is in the Topical retinoids section of the forums -- so I assume you are using some sort of topical retinoid? I just started using Tazorac gel (.1%) a few days ago and my face is flaking off. It's like I'm shedding! Don't worry, though. It is supposed to only occur during the first 2 weeks of use.

Share this post


Link to post
Share on other sites